Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 32, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Sep 15, 2015, 4:20 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2015, 4:20 AM EDT (08:20 UTC)
- Expired
- Sep 16, 2015, 10:30 AM EDT
- In force
- 30 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
799 WHUS72 KKEY 150820 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 420 AM EDT TUE SEP 15 2015 GMZ031>035-042>044-052>055-072>075-151600- /O.NEW.KKEY.SC.Y.0032.150915T0820Z-150916T1000Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 420 AM EDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS SURROUNDING THE FLORIDA KEYS...INCLUDING THE FLORIDA STRAITS...HAWK CHANNEL...FLORIDA BAY...AND THE NEAR AND OFFSHORE GULF WATERS. * WINDS...SUSTAINED WINDS OF 20 KNOTS WITH FREQUENT GUSTS ASSOCIATED WITH SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS A TROPICAL WAVE PASSES ACROSS THE AREA. * WAVES/SEAS...SEAS AROUND 7 FEET IN THE OFFSHORE WATERS ARE EXPECTED...BRIEFLY HIGHER IN ASSOCIATION WITH SCATTERED THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
5 follow-up statements
522 WHUS72 KKEY 151416 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1016 AM EDT TUE SEP 15 2015 GMZ031-032-035-151530- /O.CAN.KKEY.SC.Y.0032.000000T0000Z-150916T1000Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- 1016 AM EDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY AND THE NEARSHORE GULF OF MEXICO. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON THE COASTAL WATERS OF FLORIDA BAY AND THE NEARSHORE GULF OF MEXICO THIS AFTERNOON DUE TO SUSTAINED SOUTHEAST SURFACE WINDS OF 15 TO 20 KNOTS. $$ GMZ033-034-042>044-052>055-072>075-152100- /O.CON.KKEY.SC.Y.0032.000000T0000Z-150916T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1016 AM EDT TUE SEP 15 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL THIS AFTERNOON. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET ARE EXPECTED IN THE GULF STREAM THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
327 WHUS72 KKEY 152005 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 405 PM EDT TUE SEP 15 2015 GMZ032-035-160415- /O.EXB.KKEY.SC.Y.0032.000000T0000Z-150916T0900Z/ BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- 405 PM EDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE NEARSHORE GULF OF MEXICO. * WINDS...SOUTHEAST WINDS SUSTAINED NEAR 20 KNOTS WILL PREVAIL TONIGHT. * WAVES/SEAS...SEAS AS HIGH AS 3 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ033-034-042>044-052>055-072>075-160415- /O.EXT.KKEY.SC.Y.0032.000000T0000Z-150916T0900Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 405 PM EDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...EAST TO SOUTHEAST WINDS SUSTAINED NEAR 20 KNOTS WILL PREVAIL TONIGHT. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET ARE EXPECTED IN THE GULF STREAM TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
684 WHUS72 KKEY 160231 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1031 PM EDT TUE SEP 15 2015 GMZ032>035-042>044-052>055-072>075-160830- /O.CON.KKEY.SC.Y.0032.000000T0000Z-150916T0900Z/ BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1031 PM EDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...EAST TO SOUTHEAST WINDS SUSTAINED NEAR 20 KNOTS WILL PREVAIL OVERNIGHT. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET ARE EXPECTED IN THE GULF STREAM OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
887 WHUS72 KKEY 160812 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 412 AM EDT WED SEP 16 2015 GMZ032>035-042>044-052>055-072>075-161600- /O.EXT.KKEY.SC.Y.0032.000000T0000Z-150916T1600Z/ BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 412 AM EDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...EAST TO SOUTHEAST WINDS SUSTAINED NEAR 20 KNOTS WILL PREVAIL THROUGH LATE MORNING. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET ARE EXPECTED IN THE GULF STREAM OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
496 WHUS72 KKEY 161430 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1030 AM EDT WED SEP 16 2015 GMZ032>035-042>044-052>055-072>075-161530- /O.CAN.KKEY.SC.Y.0032.000000T0000Z-150916T1600Z/ BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1030 AM EDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR ALL WATERS EXCEPT FLORIDA BAY. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION ACROSS ALL WATERS EXCEPT FLORIDA BAY AND THE NEARSHORE GULF WATERS NORTH OF THE MIDDLE AND LOWER KEYS...THIS AFTERNOON DUE TO SUSTAINED EAST SURFACE WINDS OF 15 TO 20 KNOTS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 15, 3:21 AM EDT, 59 minutes earlier.
Area forecast discussion, Sep 15, 3:21 AM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KEY WEST FL 321 AM EDT TUE SEP 15 2015 .DISCUSSION... A RELATIVELY BUSY RADAR SCOPE THIS MORNING WITH SCATTERED TO NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS CURRENTLY FAVORING THE ATLANTIC WATERS. SEVERAL HAVE CROSSED THE ISLAND CHAIN...AND ARE MAKING HEADWAY INTO THE GULF AND BAY WATERS. WINDS HAVE ACCELERATED MAINLY FROM THE EAST...EVEN AWAY FROM THE CONVECTION. TEMPERATURES ALONG THE ISLAND CHAIN ARE IN THE LOWER 80S UNDER MOSTLY CLOUDY SKIES. A TROPICAL WAVE WILL PUSH THROUGH THE KEYS AND SURROUNDING WATERS THROUGH LATE THIS AFTERNOON. WE EXPECT RADAR ECHOES TO REMAIN QUITE ACTIVE TODAY ACROSS MOST OF THE KEYS SERVICE AREA...PROBABLY IN THE FORM OF FAST-PACED POCKETS OF SHOWERS AND THUNDERSTORMS...OR ELONGATED OR ARCING BANDS OF SHOWERS AND THUNDERSTORMS. HAVE INCREASED OUR LIKELY PROBABILITY OF PRECIPITATION EVEN A NOTCH HIGHER TODAY...WITH A HIGH LIKELIHOOD OF PRECIPITATION LASTING ALL THE WAY THROUGH LATE THURSDAY ON THE BACK SIDE OF THE WAVE AXIS. CURRENT MODEL FORECAST SOUNDINGS SHOW A VERY MOIST AND SEASONABLY UNSTABLE AIRMASS THROUGH THAT TIME...AND SEE NO REASON TO DIMINISH WHAT WE HAVE BEEN ADVERTISING RECENTLY. SOME DRIER AIR ALOFT FINALLY FINDS ITS WAY BACK TO THE LOCAL AREA BY THE WEEKEND...WITH THE PROBABILITY OF PRECIPITATION SLOWLY DECREASING TOWARD SEASONAL LEVELS FOR THOSE PERIODS. && .MARINE... THERE IS OF COURSE GUSTY CHARACTERISTICS TO THE WINDS BECAUSE OF THE CONVECTION THIS MORNING. HOWEVER...TRACKING DISCREET STORM ELEMENTS ON RADAR SHOW SPEEDS IN EXCESS OF 20 KNOTS. THIS IS VERIFIED WITH A LOOP OF THE WIND PROFILE ON DOPPLER CHANNELS ALOFT THROUGH AT LEAST 20000 FEET. WITH THE EXPECTED SHOWER/TSTMS COVERAGE TODAY...THIS WILL BOOST THE LOWEST LEVEL GRADIENT WIND. WILL GO AHEAD WITH AN ADVISORY FOR SMALL CRAFT FOR ALL WATERS SURROUNDING THE FLORIDA KEYS TODAY...AND HOLDING IT THROUGH TONIGHT AS THE WAVE PUSHES TO THE WEST OF THE SERVICE AREA. SMALL CRAFT WILL NEED TO EXERCISE CAUTION THROUGH THE MIDDLE OF THE WEEK BEFORE MODERATING BREEZES SET IN. GENTLE BREEZES AND MORE PLEASANT RECREATIONAL BOATING CONDITIONS ARE EXPECTED BY THE WEEKEND. && .AVIATION... PERIODS OF MVFR TO IFR CONDITIONS ARE LIKELY THROUGH 16/06Z AT BOTH THE KEY WEST AND MARATHON ISLAND TERMINALS. THE AXIS OF A TROPICAL WAVE WILL CROSS THE KEYS AREA TODAY WITH INCREASING NORTHEAST WINDS AHEAD OF THE WAVE WILL ARRIVE AROUND 14Z. AS THE WAVE AXIS MOVES PAST THE KEYS AREA BETWEEN 19Z AND 21Z...EXPECT WINDS WILL SHIFT EAST TO SOUTHEAST. THE INCREASE IN WIND SPEEDS WILL BE NOT BE ENOUGH TO WORRY ABOUT CROSS WINDS DUE TO THE WIND DIRECTIONS...BUT WOULD CAUTION LIGHT AIRCRAFT ABOUT TAIL AND HEAD WIND IMPACTS. && .CLIMATE... ON THIS DATE IN KEYS WEATHER HISTORY...1907...4.92 INCHES OF RAIN FELL IN KEY WEST. THIS SET THE DAILY RECORD FOR RAINFALL ON SEPTEMBER 15TH...WHICH STANDS 108 YEARS LATER. RAINFALL RECORDS FOR KEY WEST DATE BACK TO 1871. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 89 79 87 79 / 70 60 60 60 MARATHON 90 79 89 79 / 70 60 60 60 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...SMALL CRAFT ADVISORY GMZ031>035-042>044-052>055-072>075. && PUBLIC/MARINE.........04 AVIATION/NOWCASTS.....BWC DATA COLLECTION.......VICKERY VISIT US ON THE WEB AT WEATHER.GOV/KEY FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/NWSKEYWEST WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Sep 14, 10:00 AM EDT, 18 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 1000 AM EDT MON SEP 14 2015 FLZ076>078-GMZ031>035-042>044-052>055-072>075-151100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1000 AM EDT MON SEP 14 2015 ...MODERATE RISK OF WATERSPOUTS THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A MOIST AND UNSTABLE AIR MASS WILL ALLOW CUMULUS CLOUD LINES TO DEVELOP IN THE VICINITY OF THE FLORIDA KEYS THIS AFTERNOON. AS THESE CLOUD LINES BUILD...CONDITIONS WILL BECOME MODERATELY FAVORABLE FOR WATERSPOUT FORMATION THIS AFTERNOON ON NEARSHORE WATERS SURROUNDING THE FLORIDA KEYS. A WATERSPOUT TENDS TO FORM BENEATH THE DARK...FLAT BOTTOM OF A LARGE CLOUD BUILDUP...JUST AT THE HINT OF RAIN. WINDS IN AND NEAR WATERSPOUTS CAN EASILY OVERTURN SMALL BOATS. IF A WATERSPOUT IS SIGHTED...MOVE AWAY FROM IT AS QUICKLY AND SAFELY AS POSSIBLE. SCATTERED THUNDERSTORMS WILL IMPACT THE FLORIDA KEYS...AS WELL AS NEARSHORE AND OFFSHORE WATERS ADJACENT TO THE ISLAND CHAIN THIS AFTERNOON AND TONIGHT. THE PRIMARY THUNDERSTORM HAZARD IS CLOUD TO SURFACE LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG THE FLORIDA KEYS...AS WELL AS OVER NEARSHORE AND OFFSHORE WATERS SURROUNDING THE FLORIDA KEYS. THE PRIMARY THUNDERSTORM HAZARD WILL BE CLOUD TO SURFACE LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER YOU ARE ENCOURAGED TO REPORT WATERSPOUT SIGHTINGS DIRECTLY TO THE FLORIDA KEYS NATIONAL WEATHER SERVICE OFFICE IN KEY WEST BY CALLING 3 0 5...2 9 5...1 3 1 6...EXTENSION 3...POSTING PICTURES ON OUR FACEBOOK PAGE AT WWW.FACEBOOK.COM/NWSKEYWEST...OR BY SENDING US A TWEET AT @NWSKEYWEST. BS
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 9:20 PM EDT | Special Marine Warning | KEY | 55 min | |
| Sep 15, 12:44 AM EDT | Special Marine Warning | KEY | 61 min | |
| Sep 15, 1:08 AM EDT | Special Marine Warning | KEY | 67 min | |
| Sep 15, 4:37 AM EDT | Special Marine Warning | KEY | 53 min | |
| Sep 15, 10:11 AM EDT | Special Marine Warning | KEY | 64 min | |
| Sep 15, 10:38 AM EDT | Special Marine Warning | KEY | 52 min | |
| Sep 15, 11:17 AM EDT | Special Marine Warning | KEY | 58 min | |
| Sep 15, 11:20 AM EDT | Special Marine Warning | KEY | 55 min | |
| Sep 15, 11:32 AM EDT | Special Marine Warning | KEY | 58 min | |
| Sep 15, 12:35 PM EDT | Special Marine Warning | KEY | 55 min | |
| Sep 15, 1:16 PM EDT | Special Marine Warning | KEY | 59 min | |
| Sep 15, 1:30 PM EDT | Special Marine Warning | KEY | 60 min | |
| Sep 15, 2:08 PM EDT | Special Marine Warning | KEY | 67 min | |
| Sep 15, 6:47 PM EDT | Special Marine Warning | KEY | 28 min | |
| Sep 15, 7:04 PM EDT | Special Marine Warning | KEY | 26 min |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.